Title: Morita equivalence bimodules for Wick type star products
Authors: Neumaier, N ×
Waldmann, Stefan #
Issue Date: Aug-2003
Publisher: Pitagora Editrice
Series Title: Journal of Geometry and Physics vol:47 issue:2-3 pages:177-196
Abstract: In this paper, the notion of star products with separation of variables on a Kahler manifold is extended to bimodule deformations of (anti-) holomorphic vector bundles over a Kahler manifold. Here the Fedosov construction is appropriately adapted using the geometric data of a connection in the vector bundle. Moreover, the relation between the star products of Wick and anti-Wick type is clarified by constructing a canonical Morita equivalence bimodule as bimodule deformation of the canonical line bundle over the Kahler manifold. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science